Oh dear, no, I havent had that yet...im grateful to say.
i am so sorry to hear about your jaw necrosis. did they think it may be because all your teeth are implants?
I dont see why it should be ...one would think should be the opposite as there are no teeth needing fillings!
the only comfort I can offer, is that my dentist had the first patient who got jaw necrosis. And he told me that now the lady is off the drugs, her jaw has started to grow back again.....maybe things will feel worse before they improve? Who knws, maybe the jaw pain is related to regrowth?
i am so sorry tho, it must be really awful and eating must be difficult. Do let us know how things go.xxx
Diagnosed with recurrence of breast cancer, now in the bones, in September '14. After about a year on Letrozole and Denusomab, I was truly suffering with virtually every common side effect. In addition, I had sore gums, inflammation, toothache (though all my teeth are implants!). I was prescibed Tamoxifen instead of Letrozole, but it was another few months before it was discovered that I may have osteonecrosis of the jaw - caused by the Denusomab. So I came off that about a year ago. Despite that the jaw has worsened and I now have exposed dead bone in my mouth and a worsening of pain in the areas of bone mets.